# SDR DXTA2015012105965

- Difficulty date: January 20, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N929QS
- Make and model: Cessna 750
- Aircraft serial: 7500129
- Aircraft time: 13,327 hours, 8,243 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2005120578A
- Condition: Failed
- Location: Aft
- Part time: 877 hours, 546 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START WITH APU OFF, FUMES & SMOKE COULD BE SEEN & SMELLED IN THE CABIN.    PERFORMED TROUBLESHOOTING IAW MM 21-52-00 & FOUND ODOR TO BE COMING FROM COCKPIT ACM.   R & R THE AFT ACM TURBINE WITH A NEW AIR BEARING ACM TURBINE. PERFORMED OPERATIONAL TEST WITH NO FURTHER DEFECTS FOUND IAW AMM 21-00-00 & COMPLIED WITH SERVICE LETTER SL750-21-02R4.
